Differential Equations

, Volume 42, Issue 4, pp 505–511 | Cite as

On the averaging of differential equations on an infinite interval

  • A. M. Samoilenko
  • A. N. Stanzhitskii
Ordinary Differential Equations

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bogolyubov, N.N. and Mitropol’skii, Yu.A., Asimptoticheskie metody v teorii nelineinykh kolebanii (Asymptotic Methods in the Theory of Nonlinear Oscillations), Moscow: Nauka, 1974.Google Scholar
  2. 2.
    Banfi, C., Boll. Unione Mat. Ital., 1963, vol. 22, pp. 12–25.MathSciNetGoogle Scholar
  3. 3.
    Filatov, A.N., Asimptoticheskie metody v teorii differentisial’nykh i integro-differentsial’nykh uravnenii (Asymptotic Methods in the Theory of Differential and Integro-Differential Equations), Tashkent: Fan, 1974.Google Scholar

Copyright information

© Pleiades Publishing, Inc. 2006

Authors and Affiliations

  • A. M. Samoilenko
    • 1
  • A. N. Stanzhitskii
    • 1
  1. 1.Kiev State UniversityKievUkraine

Personalised recommendations